# SDR UIEA2020012740122

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,828 hours, 13,157 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 2152
- Condition: Failed
- Location: Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO  RIGHT  DUCT  PRESSURE INDICATION  AFTER SELECTION.  REMOVED AND REPLACED THE RIGHT ISOLATION VALVE ASSY IAW AMM TASK 36-11-04-004-001, & TASK 36-11-04-404-013, OPS & LEAK CHECKED GOOD. A/C RELEASED FOR SERVICE.
